# SDR DALA1034899853

- Difficulty date: December 6, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 750, LBL44 SUPPORT ANGLE ON TOP OF CTR WING TANK IS CRACKED.  REMOVED DAMAGED SECTION OF ANGLE, FABRICATED REPAIR SPLICES, ANGLE & FILLER IAW SRM 57-01, FIG 3 AND 51-10-4 INSTALLED REPAIR PIECES IAW SRM 57-01, FIG 3, P245.
